June 2011 I went for upper GI endoscopy post continues symptoms of heart burns, bloatted stomach and stomach pain. Docs concluded I have Gastritis and IBS. since then I was on Nexium for few weeks. heart burn stopped but B12 Vitamin went low to 110s. So stopped Nexium. But very often, I do get coughing in night when I lie down, heart burns, breathless and pain in upper stomach portion. am Obese with 110Kgs wgt for 5.8 inch height. need to loose 30 kgs. trying everything. I will loose weight from back, legs chest...but not from abdominal. when i stop work out i will put on all the fats around Abdominal. this worsens the gastritis. I have also observed that first I will get GERD for few days, followed by stomach pain for next few days and then IBS for next few days. then system completely kind of shuts down. eating curd in night is worst as next day morning I will have completely white tongue
Daily morning I have bad taste in mouth and a white tongue. Due to excessive lower belly, my trousers fit tight when am sitting on chair.
apart from loosing weight, plz assist what tests should I do again to diagonse and treat this sequence.
Hi...ne weight change ne it a gain or loss will cause the reflux symptoms to flare, so this is no reason to stop....keep working on ur diet modifications...eat healthy...not fatty, greasy or spicy acidic foods.....
Also do not wear tight clothes, eat 3 to 4 hrs prior to laying down, elevate the head of ur bed to allow gravity to keep the acid down where it belongs,
What did ur Dr say in regards to the white tongue? This is reflux and u need to be on meds until u have it resolved....see ur GI Dr and work with him/her with diet/weight loss and getting this all under control.
Also ask about using probiotics and magnesium to help with ur IBS issues......
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.